It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Re: Ovcon-35 users
Nov 30, 2005
Well, let's see....I've been bleeding for the past 4 or 5 days and it's not time for my period. In fact, I just started my third week of actives. :confused: I recently took them 45 minutes late for one or two days, then went back to taking them on time. Forty-five minutes should not make a difference. Ugh! I'm so frustrated! Also, I've had an increased appetite AGAIN. What's up with that? Plus, I've been really tired during the placebo week and my boobs have shrunk (not just during the placebos either, but the whole month! :( ). I haven't lost any weight recently, so of course I'm puzzled. This all pretty much has been happening over the last three months. Ironically, that's when the company that makes it decided to change the colors of the pills. I wonder if maybe the 'inert' ingredients in the pill are now different and my body is having a reaction to it? Everything was fine until they changed the colors. Now I feel as though I'm starting all over again with side effects and such and I've been on them for almost TEN months. :confused:





All times are GMT -7. The time now is 08:34 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!